Skip to main content
    • Aa
    • Aa
  • Proceedings of the Edinburgh Mathematical Society, Volume 54, Issue 1
  • February 2011, pp. 125-129

The Lalonde–McDuff Conjecture and the fundamental group

  • Jarek Kędra (a1)
  • DOI:
  • Published online: 28 October 2010

We give a simple proof of the Lalonde–McDuff Conjecture for aspherical manifolds.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

1.M. F. Atiyah and R. Bott , The moment map and equivariant cohomology, Topology 23(1) (1984), 128.

3.D. H. Gottlieb , A certain subgroup of the fundamental group, Am. J. Math. 87 (1965), 840856.

5.F. Lalonde and D. McDuff , Symplectic structures on fiber bundles, Topology 42(2) (2003), 309347.

6.D. McDuff , Quantum homology of fibrations over S2, Int. J. Math. 11(5) (2000), 665721.

7.D. McDuff and D. Salamon , J-holomorphic curves and symplectic topology, American Mathematical Society Colloquium Publications, Volume 52 (American Mathematical Society, Providence, RI, 2004).

8.Z. Stepień , The Lalonde–McDuff conjecture for nilmanifolds, Diff. Geom. Applic. 26(3) (2008), 267272.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Edinburgh Mathematical Society
  • ISSN: 0013-0915
  • EISSN: 1464-3839
  • URL: /core/journals/proceedings-of-the-edinburgh-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *